# SDR 2003UALA00558

- Difficulty date: July 15, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 44,521 hours, 7,187 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 776-796, LBL 56, SHORT SEAT TRACK IS GOUGED AT CROWN.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NEW SEAT TRACK.
